# SDR MASA200400334

- Difficulty date: June 14, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N7264V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7264
- Aircraft time: 15,497 hours, 11,880 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Smoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6460 SAN.  CARGO SMOKE EICAS MESSAGE DURING TAXI IN.  SYSTEM OPS CHECKED GOOD.  NO DEFECTS NOTED.
